# SDR DALA2019071104153

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 98 hours, 54 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON APU START, COMING INTO GATE, ODOR OF RUBBER/BURNING RUBBER OCCURRED THROUOUT THE CABIN /FLIGHT DECK. DISAPPATED IN ABOUT 5 MINUTES. PERFORMED INSPECTION OF AIRCFAFT FOR REPORT OF BURNING RUBBER SMELL IN CABIN IAW WORKCARD 0550-2001. NO A/C DEFECTS OR ANOMALIES NOTED. A/C OK FOR SERVICE PER SOLUTION # 1-08458. (LP# 5118654)
